RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 3(393), Pages 195–196 (Mi umn9363)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data

P. G. Grinevicha, A. E. Mironovb, S. P. Novikovac

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c University of Maryland

DOI: https://doi.org/10.4213/rm9363

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:3, 580–582

Bibliographic databases:

MSC: 35Q53, 37K10
Presented: В. М. Бухштабер
Accepted: 04.05.2010

Citation: P. G. Grinevich, A. E. Mironov, S. P. Novikov, “2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data”, Uspekhi Mat. Nauk, 65:3(393) (2010), 195–196; Russian Math. Surveys, 65:3 (2010), 580–582

Citation in format AMSBIB
\Bibitem{GriMirNov10}
\by P.~G.~Grinevich, A.~E.~Mironov, S.~P.~Novikov
\paper 2D-Schr\"odinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 3(393)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9363}
\crossref{https://doi.org/10.4213/rm9363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682725}
\zmath{https://zbmath.org/?q=an:1231.35199}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..580G}
\elib{http://elibrary.ru/item.asp?id=20425476}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 3
\pages 580--582
\crossref{https://doi.org/10.1070/RM2010v065n03ABEH004685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281892100006}
\elib{http://elibrary.ru/item.asp?id=16978999}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958534057}


Linking options:
  • http://mi.mathnet.ru/eng/umn9363
  • https://doi.org/10.4213/rm9363
  • http://mi.mathnet.ru/eng/umn/v65/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. G. Kudryavtsev, “Exactly solvable two-dimensional stationary Schrödinger operators obtained by the nonlocal Darboux transformation”, Phys. Lett. A, 377:38 (2013), 2477–2480  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. B. T. Saparbaeva, “Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients”, Math. Notes, 747–749  mathnet  crossref  crossref  mathscinet  elib
    4. E. Shemyakova, “Darboux transformations for factorable Laplace operators”, Program. Comput. Soft., 40:3 (2014), 151–157  crossref  mathscinet  zmath  isi  scopus
    5. E. S. Shemyakova, “Invertible Darboux transformations of type I”, Program. Comput. Soft., 41:2 (2015), 119–125  crossref  mathscinet  zmath  isi  scopus
    6. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    7. A. G. Kudryavtsev, “Nonlocal Darboux transformation of the two-dimensional stationary Schrödinger equation and its relation to the Moutard transformation”, Theoret. and Math. Phys., 187:1 (2016), 455–462  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. Shemyakova E., “An algorithm for constructing Darboux transformations of type I for third-order hyperbolic operators of two variables”, Program. Comput. Softw., 42:2 (2016), 112–119  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. G. Kudryavtsev, “Tochnye resheniya statsionarnogo aksialno simmetrichnogo uravneniya Shredingera”, Pisma v ZhETF, 111:2 (2020), 112–114  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:871
    Full text:265
    References:81
    First page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020